# SDR DALA1126519858

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 49D HAS CRACK AT RIVET AND SCREWS ARE PULLED THRU TOP SKIN.  REMOVED FLOOR PANEL 49D IAW DC-9 SRM 51-30-1, REMOVED CORR ON SCREW HOLES IAW SRM 51-10-3 PG 26-46, REMOVED HAT CHANNELS FOR REPAIR IAW SRM 51-30-2 AND SRM 53-05 PG 10, NDT INSP NO CRACKS FABBED FAIRING AND REPAIR DOUBLER IAW DC9 SRM 51-30-2 PAGE 30-31.  INSTALLED FILLER AND DOUBLER IAW DC9 SRM 51-30-2 PAGE 25.  INSTALLED FLOOR PANEL 49D IAW SRM 51-30-1 PAGES 1-8.
